# SDR RJEF20181213001

- Difficulty date: December 11, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N936TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000215
- Aircraft time: 21,359 hours, 14,524 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4148001011
- Part serial: 3137
- Condition: Unserviceable
- Location: Lt Wing
- Part time: 21,365 hours, 14,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINES START FOR FLIGHT TA382 FROM BOG TO SAL, THE AIRCRAFT HAD A FAILURE MESSAGE ABOUT FLIGHT CONTROLS AND RETURNED TO THE GATE FOR MAINTENANCE. THE PILOT REPORTED THE FOLLOWING TWO ITEMS: 1) "SPOILER FAULT AFTER ENGINE START"; 2) "FLIGHT CONTROL NO DISPATCH AFTER ENGINE START". PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH FIM 27-03-00-810-84E-A, REPLACED THE MFS PCU #4 LH IN ACCORDANCE WITH AMM 27-65-01-000/400-801-A, PERFORMED ELECTRICAL RIGGING AS PER AMM TASK 27-65-01-820-801-A AND RETURN TO SERVICE TEST AS PER AMM 27-00-00-070-801-A. PERFORMED SPOILER OPERATIONAL TEST AS PER AMM 27-60-00-710-801-A WITH NORMAL RESULT. THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
